# SDR REXA2020030400321

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 30,830 hours, 28,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS DENT ON FWD SIDE BETWEEN LBL 9.50 AND LBL 18.00 WL 79 .400 BY .400 .010 DEEP. 
REPAIRED DENT ON REAR PRESSURE BULKHEAD FWD SIDE IAW REO 601R-53-61-7312 REV--. WEIGHT ADDED .7 LBS. WVAC STAMP
